# SDR AALA202401118750

- Difficulty date: January 6, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 21,825 hours, 8,482 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: 4T0277
- Condition: Leaking
- Location: Nr 2 Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY IS REPORTED TO HAVE A STRONG SMELL OF SOLVENT OR DIRTY SOCK.**ORIGINAL REPORT WAS AALA202401096600** REPLACED ENGINE #2 STARTER (AALA202401116600) PER AMM 80-13-41. REPLACED ENGINE #2 STARTER/GEARBOX SEAL (AALA202401118750) PER AMM 72-60-22.
